Amorolfine, an anti-fungal medication, is used to treat fungal infections affecting toenails and fingernails. It works by preventing the growth of the fungus and thus prevents the progression of fungal infections. In some cases, they cause some side effects such as skin rash, blisters on the skin, and erythema.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor,I have an itchy red patch jock itch on my inner thighs for the past four weeks. I have tried using Cloben G, Candid B, and Betnovate as prescribed by the doctor. After using these medicines, it has grown and turned out red. Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. Jock itch is caused due to fungal infection. It is also called tinea cruris. First, I suggest you stop taking the above-mentioned creams because they contain steroids. It causes severe and resistant skin infections that are difficult to be treated. You can use antif... Read Full »
Query: Hello doctor, I am 27 years old. My weight is 87 kg and height is 184 cm. For the last four to five days, I began to observe that my penis shaft skin is changing the color from black (actual color) to brown (near to my body skin color). Also, I observed that some flat black mole kind of dots appear... Read Full »
Answer: Hello, Welcome to icliniq.com. Actually, it is a fungal infection only. Remaining mole like skin is nothing but, unaffected patches. Penile area does not get involved in fungal infection, but sometimes it happens. I would suggest you not get panicked and apply an antifungal cream same as you are usi... Read Full »
Query: Hi doctor, I have been suffering from skin disease in the thigh joint for long. I am using Mometasone, Terbinafine and PBF gel. Also, I had Ofloxacin and Levocetirizine for more than two months, but the situation is the same. What is this disease? Please advise any medicine or test in order to get c... Read Full »
Answer: Hi, Welcome to icliniq.com. Due to prolonged use of the creams, the original picture has been altered (attachment removed to protect patient identity) and a clear-cut diagnosis is difficult to establish. Going by the area and some other signs in all likelihood it seems a case of fungal infection. As... Read Full »